# SDR QXEA9801497

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5755 · Spoilers
- Part: Bearing
- Condition: Loose
- Location: Lt Speed Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING LOOSE IN FITTING FOR SPEED BRAKE LEVER ATTACHMENT AT LEFT -HAND LOWER POSITION.  REPAIRED IAW FOKKER SRM PAGE 215, E3 FIGURE 9.
